# SDR REXA2013111301173

- Difficulty date: November 12, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N8495B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7495
- Aircraft time: 24,681 hours, 24,496 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG BAY BATTERY RIB CRACKED, TOP AFT END BETWEEN LAST TWO FASTENER HOLES, 0.6" LONG.  REPAIRED IAW REO 601R-57-51-046.
